Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 26, 2016, 11:47 AM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 11:47 AM CDT (16:47 UTC)
- Expired
- Apr 26, 2016, 12:12 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cleveland County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 20 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2872 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted.
951 WUUS54 KOUN 261647 SVROUN OKC027-125-261730- /O.NEW.KOUN.SV.W.0140.160426T1647Z-160426T1730Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1147 AM CDT TUE APR 26 2016 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA... NORTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA... * UNTIL 1230 PM CDT * AT 1147 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINK...MOVING NORTHEAST AT 25 TO 30 MPH MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... SHAWNEE...MCLOUD...PINK...JOHNSON...DALE...BETHEL ACRES AND AYDELOTTE. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 187. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3525 9709 3528 9724 3546 9707 3546 9678 TIME...MOT...LOC 1647Z 214DEG 20KT 3527 9716 HAIL...1.00IN WIND...<50MPH $$ SIX
3 follow-up statements
786 WWUS54 KOUN 261659 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1159 AM CDT TUE APR 26 2016 OKC027-125-261730- /O.CON.KOUN.SV.W.0140.000000T0000Z-160426T1730Z/ POTTAWATOMIE OK-CLEVELAND OK- 1159 AM CDT TUE APR 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR NORTHWESTERN POTTAWATOMIE AND NORTHEASTERN CLEVELAND COUNTIES... AT 1158 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DALE...MOVING NORTHEAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... SHAWNEE...MCLOUD...PINK...JOHNSON...DALE...BETHEL ACRES AND AYDELOTTE. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 187. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3525 9709 3528 9724 3546 9707 3546 9678 TIME...MOT...LOC 1658Z 221DEG 34KT 3538 9710 HAIL...1.00IN WIND...<50MPH $$ SIX
088
WWUS54 KOUN 261705
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1205 PM CDT TUE APR 26 2016
OKC027-261715-
/O.CAN.KOUN.SV.W.0140.000000T0000Z-160426T1730Z/
CLEVELAND OK-
1205 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEVELAND COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3533 9702 3538 9715 3546 9707 3546 9678
TIME...MOT...LOC 1705Z 212DEG 23KT 3541 9708
$$
OKC125-261730-
/O.CON.KOUN.SV.W.0140.000000T0000Z-160426T1730Z/
POTTAWATOMIE OK-
1205 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHWESTERN POTTAWATOMIE COUNTY...
AT 1205 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCLOUD...MOVING
NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...MCLOUD...DALE AND AYDELOTTE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 173 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3533 9702 3538 9715 3546 9707 3546 9678
TIME...MOT...LOC 1705Z 212DEG 23KT 3541 9708
HAIL...1.00IN
WIND...<50MPH
$$
SIX683
WWUS54 KOUN 261712
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1212 PM CDT TUE APR 26 2016
OKC125-261721-
/O.CAN.KOUN.SV.W.0140.000000T0000Z-160426T1730Z/
POTTAWATOMIE OK-
1212 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POTTAWATOMIE
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT. THEREFORE THE
WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3533 9702 3538 9715 3546 9707 3546 9678
TIME...MOT...LOC 1710Z 214DEG 20KT 3544 9705
$$
SIXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 10:39 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 26, 10:39 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1039 AM CDT TUE APR 26 2016 .UPDATE... MORNING UPDATE ON CONVECTIVE TRENDS. && .DISCUSSION... INITIATED POPS ACROSS NORTHERN AND CENTRAL OKLAHOMA FOR THIS MORNING AS ISOLATED AND HIGHLY ELEVATED STORMS CONTINUE TO DEVELOP AND MOVE QUICKLY NORTHEAST. LIKELY INDUCED BY DEPARTING SPEED MAX AND AIDED BY MODEST WAA REGIME. THIS IS NOT THE MAIN CONVECTIVE EVENT. TRENDS OF CAM MODELS INDICATING A FARTHER WEST CONVECTIVE INITIATION POTENTIAL BUT ARE CONSISTENT ON LOW LEVEL SHEAR FCSTS LEAVING SHEAR MARGINAL UNTIL AFTER 23Z WHEN IT INCREASES SUBSTANTIALLY. ADJUSTED TORNADO POTENTIAL GRAPHICS TO SPREAD SLIGHTLY HIGHER PROBS FARTHER WEST/SOUTHWEST SO THREAT HAS INCREASED SOME LATE THIS AFTERNOON ACROSS FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. ALSO COULD HAVE AN EARLIER INITIATION TIME ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. WITH THE FARTHER WEST INITIATION IN CAMS...THIS BRINGS STORMS INTO CENTRAL OKLAHOMA LATER AND THIS TREND WILL NEED TO BE WATCHED CLOSELY. && .PREV DISCUSSION... /ISSUED 711 AM CDT TUE APR 26 2016/ DISCUSSION... 12Z TAFS AVIATION... MAIN ISSUES ARE THE WIDESPREAD STRATUS THIS MORNING... AND THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS LATER TODAY. MVFR CIGS ARE WIDESPREAD ACROSS MUCH OF THE AREA /EXCEPT GAG AND WWR WILL LIKELY STAY WEST OF THE STRATUS/. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON. HAIL AND VERY STRONG WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS. PREV DISCUSSION... /ISSUED 437 AM CDT TUE APR 26 2016/ DISCUSSION... BIG PICTURE STILL SHOWS THE POTENTIAL OF A SIGNIFICANT SEVERE WEATHER DAY ACROSS THE AREA. THE PRIMARY TAKEAWAY IS THAT ALTHOUGH THERE ARE SOME UNCERTAINTIES DISCUSSED BELOW... RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD REMAIN ALERT TODAY FOR THE POTENTIAL OF SEVERE WEATHER AND TORNADOES AND SHOULD NOT FOCUS ON THE MINUTIA OF THE MORE UNCERTAIN TIMING AND EVOLUTION DETAILS OF THE FORECAST. ON THE LARGE SCALE... THE AIRMASS OVER THE AREA WILL BECOME VERY UNSTABLE AND THE PRIMARY UPPER WAVE IS PROGGED TO APPROACH WESTERN OKLAHOMA AT 00Z... WELL TIMED FOR STORM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. THE INSTABILITY WILL DEFINITELY SUPPORT HIGH-END SEVERE STORMS WITH VERY LARGE HAIL. SEVERE STORM DEVELOPMENT IS LIKELY THIS AFTERNOON/EVENING. BUT THE DEVIL IS IN THE DETAILS AND A NUMBER OF QUESTIONS REMAIN ABOUT SPECIFIC EVOLUTIONS. FIRST IS TIMING. ALTHOUGH TIMING OF THE MAIN WAVE LOOKS REASONABLE... SATELLITE HAS SHOWN MID/HIGH CLOUDS DEVELOPING FROM EL PASO NORTHEAST TOWARD GUYMON HINTING AT A FEATURE THAT DOES NOT APPEAR TO BE RESOLVED BY THE MODELS. WOULD REALLY LIKE TO SEE WIND PROFILER DATA AT THE OLD WHITE SANDS AND TUCUMCARI PROFILER SITES TO SEE WHAT IS HAPPENING HERE. BUT AS CLOUDS DEVELOP AND SATELLITE CAN BEGIN ESTIMATING MID/UPPER LEVEL WINDS HERE...CURRENT GOES ESTIMATES ARE 70-85 KNOTS AROUND 300 MB AND EVEN 70 KNOTS AROUND 500 MB... MUCH HIGHER THAN PROGGED...SO DO NOT HAVE HIGH CONFIDENCE THAT ANY AFFECT FROM THIS APPARENT ENHANCEMENT ARE RESOLVED IN ANY WAY BY THE MODELS. THIS LEADS TO UNCERTAINTY ABOUT IF THIS WILL SUPPORT AN EARLIER INITIAL WAVE OF DEVELOPMENT AND IF SO... HOW WILL THAT AFFECT THE EVOLUTION LATER TODAY. WILL NOT INCLUDE POPS TOO EARLY IN THIS PACKAGE... BUT WILL CLOSELY WATCH EVOLUTION. ON THE OTHER SIDE... WITH A RELATIVELY STOUT CAPPING INVERSION... THERE IS A DECENT CHANCE THAT CONVECTIVE DEVELOPMENT ALSO MAY BE DELAYED UNTIL LATER AS WELL. SECOND QUESTION IS TORNADO POTENTIAL. LOW-LEVEL AND DEEP-LAYER SHEAR CERTAINLY SUPPORT TORNADOES TODAY. BUT AGAIN LOOKING AT THE DETAILS... MOST FORECAST HODOGRAPHS SHOW A VEERING/BACKING/ VEERING PROFILE WITH HEIGHT WHICH IS NOT NECESSARILY CONDUCIVE TO LONG-LIVED TORNADIC STORMS. BUT AGAIN WHILE IT IS IMPORTANT TO NOTE THESE UNCERTAINTIES FROM A FORECAST PERSPECTIVE... THE BIG PICTURE REMAINS THE SAME THAT SEVERE WEATHER IS LIKELY AND THERE IS A POTENTIAL FOR HIGH-END SEVERE STORMS /ESPECIALLY VERY LARGE HAIL/ AS WELL AS THE POTENTIAL FOR TORNADOES. MOVING FORWARD... THE THUNDERSTORMS FROM THIS SYSTEM MAY LINGER IN THE SOUTHEAST TOMORROW MORNING BEFORE MOVING OUT. STORM CHANCES RETURN THURSDAY NIGHT AS MOISTURE RETURNS WITH A WARM FRONT ANOTHER STRONG WAVE MOVES FROM THE FOUR CORNERS STATES INTO THE CENTRAL PLAINS. EXPECT STORMS TO BE WIDESPREAD FRIDAY WITH THE POTENTIAL OF LOCALLY HEAVY RAINFALL. .26. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 56 79 51 / 40 40 10 0 HOBART OK 85 51 79 50 / 20 10 10 0 WICHITA FALLS TX 84 55 83 53 / 40 20 10 0 GAGE OK 85 48 74 44 / 10 20 0 0 PONCA CITY OK 81 56 78 49 / 40 60 10 0 DURANT OK 81 62 84 57 / 30 80 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/06
Hazardous weather outlook, Apr 26, 11:25 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1125 AM CDT TUE APR 26 2016 OKZ004>048-050>052-TXZ083>090-271015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1125 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK IS EAST OF A LINE FROM CHEROKEE TO LAWTON AND WICHITA FALLS...AND WEST OF HOLDENVILLE AND DURANT. LOCATIONS WEST AND EAST OF THE MODERATE RISK ARE IN AN ENHANCED RISK. TIMING... ISOLATED SEVERE THUNDERSTORMS WILL BE SEEN THIS MORNING AND EARLY THIS AFTERNOON ACROSS PORTIONS OF CENTRAL AND NORTHERN OKLAHOMA WITH LARGE HAIL BEING THE THREAT. THE MOST LIKELY TIME FOR ORGANIZED AND SIGNIFICANT SEVERE STORMS WILL BE AFTER 2 PM THROUGH THIS EVENING. THE MAIN STORM INITIATION AREA IS EXPECTED OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. STORMS WILL THEN MOVE QUICKLY TO THE NORTH AND EAST. IMPACTS... HAIL TO THE SIZE OF HALF DOLLARS ARE POSSIBLE WITH THE STRONGEST STORMS THIS MORNING. GIANT HAIL LARGER THAN BASEBALLS WILL LIKELY OCCUR WITH SOME STORMS THIS AFTERNOON AND EVENING. WIND GUSTS TO 80 MPH AND TORNADOES ARE ALSO EXPECTED THIS AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .DISCUSSION... ISOLATED STRONG AND SEVERE STORMS WILL DEVELOP THIS MORNING ACROSS CENTRAL AND NORTHERN OKLAHOMA AS A DISTURBANCE MOVES QUICKLY NORTHWARD OVER THE REGION. A MUCH STRONGER DISTURBANCE WILL BE MOVING OUT OF WEST TEXAS THIS AFTERNOON AND ALLOW THE DEVELOPMENT OF NUMEROUS SEVERE STORMS. THE THREAT OF TORNADOES WILL INCREASE LATE THIS AFTERNOON AND THIS EVENING AS LOW LEVEL SHEAR INCREASES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SEVERE THUNDERSTORMS MAY OCCUR FRIDAY ALONG WITH VERY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. THE GREATEST RISK OF SEVERE STORMS WILL BE OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 26, 10:59 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 AM CDT TUE APR 26 2016
OKZ028-029-261630-
MCCLAIN OK-CLEVELAND OK-
1059 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MCCLAIN AND
SOUTHEASTERN CLEVELAND COUNTIES UNTIL 1130 AM CDT...
AT 1058 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PURCELL...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN NORMAN...PURCELL...NOBLE...SLAUGHTERVILLE...LEXINGTON...
ETOWAH AND SOUTHWESTERN LAKE THUNDERBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3495 9735 3498 9742 3525 9733 3517 9714
3516 9714
TIME...MOT...LOC 1558Z 207DEG 31KT 3500 9736Local storm report, Apr 26, 11:05 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1105 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM HAIL 5 WSW MEEKER 35.47N 96.98W
04/26/2016 E1.00 INCH LINCOLN OK PUBLIC
RELAYED FROM TWITTER.
&&
MAHALELocal storm report, Apr 26, 11:13 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1113 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL 2 S AVERY 35.85N 96.75W
04/26/2016 E1.00 INCH LINCOLN OK STORM CHASER
&&
MAHALESpecial weather statement, Apr 26, 11:34 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 AM CDT TUE APR 26 2016
OKZ029-030-261700-
POTTAWATOMIE OK-CLEVELAND OK-
1134 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND
NORTHEASTERN CLEVELAND COUNTIES UNTIL NOON CDT...
AT 1130 AM CDT...A STRONG TO SEVERE THUNDERSTORM WAS LOCATED OVER
LAKE THUNDERBIRD...MOVING NORTHEAST AT 40 MPH. A WARNING MAY BE
NECESSARY FOR AREAS AROUND STELLA AND DALE.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3525 9710 3530 9730 3538 9720 3538 9714
3542 9714 3546 9709 3546 9705 3541 9698
TIME...MOT...LOC 1630Z 210DEG 33KT 3523 9723Special weather statement, Apr 26, 11:35 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1135 AM CDT TUE APR 26 2016 OKZ030-031-261700- POTTAWATOMIE OK-SEMINOLE OK- 1135 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL POTTAWATOMIE AND NORTHERN SEMINOLE COUNTIES UNTIL NOON CDT... AT 1134 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MAUD...MOVING NORTH AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... SEMINOLE...MAUD...EARLSBORO...BOWLEGS...CROMWELL...ST. LOUIS...LITTLE...LIMA AND HARJO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3501 9672 3506 9687 3541 9677 3535 9645 TIME...MOT...LOC 1634Z 200DEG 29KT 3508 9676
Special weather statement, Apr 26, 11:38 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1138 AM CDT TUE APR 26 2016 OKZ026-261715- LINCOLN OK- 1138 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL 1215 PM CDT... AT 1137 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPARKS... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... STROUD AND DAVENPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3557 9672 3568 9684 3588 9662 3561 9662 TIME...MOT...LOC 1637Z 230DEG 19KT 3564 9677
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:30 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 45 min |
| Apr 26, 9:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 26, 9:58 AM CDT | Special Weather Statement | OUN | Payne | 17 min |
| Apr 26, 10:06 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 26, 10:16 AM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
| Apr 26, 10:21 AM CDT | Special Weather Statement | OUN | Lincoln | 39 min |
| Apr 26, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| Apr 26, 10:44 AM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 26, 10:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 50 min |
| Apr 26, 10:59 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 26, 11:13 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 16 min |
| Apr 26, 11:16 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 44 min |
| Apr 26, 11:34 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 26, 11:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| Apr 26, 11:38 AM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Apr 26, 11:43 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 32 min |
| Apr 26, 12:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Apr 26, 12:10 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Apr 26, 12:17 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 26, 2:01 PM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Apr 26, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 42 min |
| Apr 26, 2:40 PM CDT | Special Weather Statement | OUN | Major | 50 min |
| Apr 26, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 42 min |
| Apr 26, 3:21 PM CDT | Special Weather Statement | OUN | Grant | 39 min |
| Apr 26, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 48 min |
| Apr 26, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 57 min |
| Apr 26, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 40 min |
| Apr 26, 4:13 PM CDT | Special Weather Statement | OUN | Grant | 62 min |
| Apr 26, 4:20 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 50 min |
| Apr 26, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 45 min |
| Apr 26, 4:37 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Roger Mills | 53 min |
| Apr 26, 4:42 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 48 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| Apr 26, 4:47 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 43 min |
| Apr 26, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods | 64 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 36 min |
| Apr 26, 4:59 PM CDT | Tornado Warning | OUN | Tillman | 15 min |
| Apr 26, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 48 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Apr 26, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Apr 26, 5:27 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 4 hr |
| Apr 26, 5:40 PM CDT | Special Weather Statement | OUN | Dewey | 50 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| Apr 26, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 44 min |
| Apr 26, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 42 min |
| Apr 26, 6:08 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 52 min |
| Apr 26, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods, Woodward | 51 min |
| Apr 26, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 41 min |
| Apr 26, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Washita | 66 min |
| Apr 26, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| Apr 26, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 15 min |
| Apr 26, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 49 min |
| Apr 26, 6:49 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 26 min |
| Apr 26, 6:50 PM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| Apr 26, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.